Universidad Complutense de Madrid
E-Prints Complutense

Generalized Bebutov systems: a dynamical interpretation of shape

Impacto

Downloads

Downloads per month over past year

Giraldo, A. and Rodríguez Sanjurjo, José Manuel (1999) Generalized Bebutov systems: a dynamical interpretation of shape. Journal of the mathematical society of japan, 51 (4). pp. 937-954. ISSN 0025-5645

[img] PDF
Restringido a Repository staff only

565kB

Official URL: http://projecteuclid.org/euclid.jmsj/1213107829


URLURL Type
http://projecteuclid.org/Organisation


Abstract

We define a semidynamical system - inspired by some classical dynamical systems studied by Bebutov in function spaces - in the space of approximative maps A(X, Y) between two metric compacta, with a suitable metric. Shape and strong shape morphisms are characterized as invariant subsets of this system. We study their structure and asymptotic properties and use the obtained results to give dynamical characterizations of basic notions in shape theory, like trivial shape, shape domination by polyhedra and internal FANRs.


Item Type:Article
Uncontrolled Keywords:Shape, shape morphisms, approximative maps, Bebutov semidynamical system
Subjects:Sciences > Mathematics > Geometry
Sciences > Mathematics > Topology
ID Code:16899
Deposited On:26 Oct 2012 09:44
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page